# SDR SWIA20250603.418

- Difficulty date: April 18, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 19,859 hours, 14,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA86155-ETD2023-170-020925-PR1 - TEMPORARY REPAIR OF GOUGE AND 2 DENTS ON PERFORMED ON LH FWD FUSELAGE BETWEEN STGR17L-18L AND FR10-11. PERFORM PERMANENT REPAIR FROM SECTION C. OF ETD2023-170-020925 REV /: DATED AUGUST 22, 2023. AFTER ACCOMPLISHMENT OF PERMANENT REPAIR, IMPLEMENT INSPECTION REQUIREMENTS FROM ETD. DUE BY NEXT C CHECK., PART NUMBER:   - , SERIAL NUMBER: 17000648, POSITION:   (C-CHECK RO 06/01/2025)REMOVED AND REPLACED LH FWD FUSELAGE SKIN FR 8-12 P/N 170-03387-003 WITH NEW REF. ERJ175 SRM 51-40-08. REPLACE WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
